JournalsemVol. 59, No. 3pp. 96–116

Some relations concerning triangles and bicentric quadrilaterals in connection with Poncelet's closure theorem when conics are circles not one inside of the other

  • Mirko Radić

    University of Rijeka, Croatia
Some relations concerning triangles and bicentric quadrilaterals in connection with Poncelet's closure theorem when conics are circles not one inside of the other cover
Download PDF

Cite this article

Mirko Radić, Some relations concerning triangles and bicentric quadrilaterals in connection with Poncelet's closure theorem when conics are circles not one inside of the other. Elem. Math. 59 (2004), no. 3, pp. 96–116

DOI 10.1007/S00017-004-0213-8